Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the category of indecomposable distributions on topological groups

Authors: K. R. Parthasarathy, R. Ranga Rao and S. R. S. Varadhan
Journal: Trans. Amer. Math. Soc. 102 (1962), 200-217
MSC: Primary 60.08; Secondary 22.20
MathSciNet review: 0153041
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    A. I. Khinchine, Contribution à l’arithmétique des lois de distribution, Bull. Math. Univ. Moscou 1 (1937), 6-17.
  • Harald Cramér, Problems in probability theory, Ann. Math. Statistics 18 (1947), 165–193. MR 20741, DOI
  • Paul Lévy, Sur une classe de lois de probabilité indécomposables, C. R. Acad. Sci. Paris 235 (1952), 489–491 (French). MR 49500
  • Daniel Dugué, Sur certains exemples de décomposition en arithmétique des lois de probabilité, Ann. Inst. H. Poincaré 12 (1951), 159–169 (French). MR 46594
  • Ronald Aylmer Fisher and Daniel Dugué, Un résultat assiz inattendu d’arithmétique des lois de probabilité, C. R. Acad. Sci. Paris 227 (1948), 1205–1206 (French). MR 28542
  • Walter Rudin, Representation of functions by convolutions, J. Math. Mech. 7 (1958), 103–115. MR 0104981, DOI
  • Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869
  • Yu. V. Prokhorov, Convergence of random processes and limit theorems in probability theory, Teor. Veroyatnost. i Primenen. 1 (1956), 177–238 (Russian, with English summary). MR 0084896
  • V. S. Varadarajan, Weak convergence of measures on separable metric spaces, Sankhyā 19 (1958), 15–22. MR 94838
  • R. Ranga Rao, Some problems in probability theory, thesis submitted to Calcutta University, 1960.
  • B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975
  • N. N. Vorob′ev, Addition of independent random variables on finite abelian groups, Mat. Sbornik N.S. 34(76) (1954), 89–126 (Russian). MR 0061774
  • Roman Sikorski, Boolean algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Heft 25, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. MR 0126393
  • Felix Hausdorff, Set theory, Chelsea Publishing Company, New York, 1957. Translated by John R. Aumann, et al. MR 0086020
  • L. S. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939. André Weil, Sur les espaces à structure uniforme et sur la topologie générale, Hermann, Paris, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.08, 22.20

Retrieve articles in all journals with MSC: 60.08, 22.20

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society